Universidad de Granada Digibug
 

Repositorio Institucional de la Universidad de Granada >
1.-Investigación >
Departamentos, Grupos de Investigación e Institutos >
Departamento de Geometría y Topología >
DGT - Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10481/38572

Title: Commuting Conditions of the k-th Cho operator with the structure Jacobi operator of real hypersurfaces in complex space forms
Authors: Panagiotidou, Konstantina
Pérez Jiménez, Juan de Dios
Issue Date: 2015
Abstract: In this paper three dimensional real hypersurfaces in non-flat complex space forms whose k-th Cho operator with respect to the structure vector field ξ commutes with the structure Jacobi operator are classified. Furthermore, it is proved that the only three dimensional real hypersurfaces in non-flat complex space forms, whose k-th Cho operator with respect to any vector field X orthogonal to structure vector field commutes with the structure Jacobi operator, are the ruled ones. Finally, results concerning real hypersurfaces in complex hyperbolic space satisfying the above conditions are also provided.
Sponsorship: This paper is part of the work produced during the first author’s visit at the IEMath-Granada and supported by it. The second author is supported by grant Proj. No. NRF-2011-220-C0002 from National Research Foundation of Korea and by MCT-FEDER Grant MTM2010-18099.
Publisher: Gruyter Open
Keywords: Real hypersurfaces
Structure Jacobi operator
Cho operator
Non-flat complex space forms
URI: http://hdl.handle.net/10481/38572
ISSN: 2391-5455
Rights : Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Citation: Panagiotidou, K.; Pérez Jiménez, J.D. Commuting Conditions of the k-th Cho operator with the structure Jacobi operator of real hypersurfaces in complex space forms. Open Mathematics, 13(1): 321-332 (2015). [http://hdl.handle.net/10481/38572]
Appears in Collections:DGT - Artículos

Files in This Item:

File Description SizeFormat
Panagiotidou_RealHypersurfaces.pdf236.8 kBAdobe PDFView/Open
Recommend this item

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! OpenAire compliant DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback

© Universidad de Granada